Accessibility navigation

Formal Verification of Network Security Protocols

Ma, X. and Cheng, X. (2005) Formal Verification of Network Security Protocols. Journal of ACE-UK, 11 (1). pp. 17-20.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Faculty of Science
ID Code:15317
Additional Information:Collective opinion.

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation